HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Health » Mental Health Support (Group) » Well, I have learned one ...
Introducing Discussionist: A new forum by the creators of DU

Sat Oct 6, 2012, 06:38 PM

Well, I have learned one thing about the mood stabilizer drug Lamictal...

...when I step up to a new dose level, I spend a day or two in happy land. Seriously. A few weeks ago, I posted in the Lounge about how I felt "high" and was really giddy with low inhibitions. Well, I stepped up from 100 mg to 200 mg a couple of days ago, and I am the same way today, everything is either hilarious or just awesome.

I guess with as much time as I have spent feeling hopeless in the past months, I should take this and run with it.

5 replies, 793 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 5 replies Author Time Post
Reply Well, I have learned one thing about the mood stabilizer drug Lamictal... (Original post)
Denninmi Oct 2012 OP
CaliforniaPeggy Oct 2012 #1
GreenPartyVoter Oct 2012 #2
Denninmi Oct 2012 #3
mopinko Oct 2012 #5
Terra Alta Oct 2012 #4

Response to Denninmi (Original post)

Sat Oct 6, 2012, 06:43 PM

1. You certainly should!

I am glad you're feeling this well.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Denninmi (Original post)

Sat Oct 13, 2012, 09:23 PM

2. Lamictal can cause hypomania in some people. Keep an eye on how things are going, and let your doc

know.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to GreenPartyVoter (Reply #2)

Sat Oct 13, 2012, 10:14 PM

3. Well,I am feeling better.

I never got to full blown mania, but I am pretty sure I have experienced periods of hypomania before. So I'll keep an eye on it. Thanks!

Reply to this post

Back to top Alert abuse Link here Permalink


Response to GreenPartyVoter (Reply #2)

Mon Oct 15, 2012, 11:30 AM

5. +1

like all other disrupted states, feeling too good is hard to see from the inside. hard to argue with that 'thank you jesus' feeling, but make sure your doc knows.
people get in big trouble in that state. anything seems possible, including the impossible.
it's ok to suck it up a little, tho.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to Denninmi (Original post)

Sun Oct 14, 2012, 01:24 AM

4. glad you are feeling better

My best friend is taking Lamictal, she's been on it for several years, it's worked wonders for her.

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread